- -

Random mixed hyperbolic models: Numerical analysis and computing

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Random mixed hyperbolic models: Numerical analysis and computing

Show full item record

Jódar Sánchez, LA.; Cortés, J.; Villafuerte, L. (2012). Random mixed hyperbolic models: Numerical analysis and computing. Mathematics and Computers in Simulation. 82(10):1841-1852. doi:10.1016/j.matcom.2011.01.003

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62035

Files in this item

Item Metadata

Title: Random mixed hyperbolic models: Numerical analysis and computing
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This paper deals with the construction of reliable numerical solutions of mixed problems for hyperbolic second order partial differential models with random information in the variable coefficients of the partial differential ...[+]
Subjects: Boundary value problem , Numerical solution , Random differential models
Copyrigths: Cerrado
Source:
Mathematics and Computers in Simulation. (issn: 0378-4754 )
DOI: 10.1016/j.matcom.2011.01.003
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.matcom.2011.01.003
Description: "The Fourth IMACS Conference : Mathematical Modelling and Computational Methods in Applied Sciences and Engineering" Devoted to Owe Axelsson in ocassion of his 75th birthday
Thanks:
This work has been partially supported by the Spanish M.C.Y.T. grants MTM2009-08587, DPI2010-20891-C02-01, Universidad Politecnica de Valencia grant PAID06-09-2588 and Mexican Conacyt.
Type: Artículo

This item appears in the following Collection(s)

Show full item record